| Catalog Number |
BXA095902A |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
11/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® excluder® thoracoabdominal branch endoprosthesis (tambe device): on (b)(6) 2021, the patient underwent treatment of a thoracoabdominal and pararenal aortic aneurysm using gore® excluder® thoracoabdominal branch endoprosthesis and gore® viabahn® vbx balloon expandable endoprostheses.On (b)(6) 2024, an indeterminate endoleak was observed in the superficial femoral artery.On (b)(6) 2024, the patient underwent reintervention of the endoleak whereby balloon angioplasty was performed using a peripheral stent graft.
Event or Problem Description
The following information was reported to gore through the gore® excluder® thoracoabdominal branch endoprosthesis (tambe) pivotal study: on (b)(6) 2021, the patient underwent treatment of a thoracoabdominal and pararenal aortic aneurysm using a tambe device system.A bxa095902a gore® viabahn® vbx balloon expandable endoprosthesis (vbx) was implanted in the patient's superior mesenteric artery (sma).On (b)(6) 2024, an indeterminate endoleak was observed from the vbx device in the sma.On (b)(6) 2024, an elective aortogram was performed, and the patient underwent reintervention of the endoleak whereby balloon angioplasty was performed using an additional vbx device.The endoleak was deemed resolved.The patient was discharged on (b)(6) 2025.
Additional Manufacturer Narrative
B.5.Event description: complete event description added.H.6.Investigation conclusions codes d15 and d12 remain unchanged.
Event or Problem Description
The following information was reported to gore through the gore® excluder® thoracoabdominal branch endoprosthesis (tambe) pivotal study: on (b)(6) 2021, the patient underwent treatment of a thoracoabdominal and pararenal aortic aneurysm using a tambe device system.A bxa095902a gore® viabahn® vbx balloon expandable endoprosthesis (vbx) was implanted in the patient's superior mesenteric artery (sma).On (b)(6) 2024, an indeterminate endoleak was observed from the vbx device in the sma.It was suspected that the endoleak was likely a type ic or possibly a type iiia endoleak.On (b)(6) 2024, an elective aortogram was performed, and the patient underwent reintervention of the endoleak whereby balloon angioplasty was performed using an additional vbx device.The endoleak was deemed resolved.The patient was discharged on (b)(6) 2024.
Additional Manufacturer Narrative
B.5.Event description corrected.H.6.Investigation conclusions: codes d15 and d12 remain unchanged.
Additional Manufacturer Narrative
Section c added for combination product.C.1.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.H.6.Investigation findings for analysis of production records: code c21 updated to code c19.H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation conclusions: code d16 updated to code d15.H.6.Investigation conclusions: code d15 - there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.H.6.Investigation conclusions: code d12 added.According to the gore® viabahn® vbx balloon expandable endoprosthesis instructions for use, possible adverse events and complications that may occur with the use of this device, or in any endovascular procedure, and require intervention include, but are not limited to, endoleak and/or endotension.
Additional Manufacturer Narrative
H.6.Investigation conclusions: code d12 and associated instructions for use statement removed.H.6.Investigation conclusions: code d15 remains unchanged.